# SDR AALA201712119069

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,443 hours, 26,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE HOUSING OPENED UPON DOOR OPENING. FA REPORTED SLIDE WAS DISARMED AND SLIDE DID NOT DEPLOY. REPLACED ENTRY DOOR SLIDE PER AMM 25-62-00. OPERATIONAL CHECK GOOD.
